# SDR 99FDEA00161

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: ARB126824
- Condition: Damaged
- Location: R7 Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WING LEAD EDGE, SLAT DRIVE MECH ACCESS DOOR OPEN DURING AC TEST FLT CAUSING DAMAGE TO THE DOOR, SLAT NR 3 RT AND THE WING LEAD EDGE ADJACENT TO SLAT NR 3.  REMOVED AND REPLACED SLAT DRIVE MECH PER MM 20-50-02-2.  SKIN REPAIRED PER 57-10-00, RIB REPAIR STA 526.18 PER 57-00-01.
